Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 46, No. 1, pp. 207-214 (2005)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Primeness in near-rings of continuous functions 2

G. L. Booth

University of Port Elizabeth, Port Elizabeth 6000, South Africa

Abstract: This paper is a continuation of work done by the present author together with P. R. Hall [B] \cite{BoothHall}. We characterise the prime and equiprime radicals of $N_{0}(G)$ for certain topological groups $G$. Various results are obtained concerning primeness and strongly primeness for the sandwich near-ring $N_{0}(G,X,\theta)$. [B] Booth, G. L.; Hall, P. R.: Primeness in near-rings of continuous functions. Beitr. Algebra Geom. {\bf 45}(1) (2004), 21--27.

Classification (MSC2000): 16Y30, 22A05

Full text of the article:

Electronic version published on: 11 Mar 2005. This page was last modified: 4 May 2006.

© 2005 Heldermann Verlag
© 2005--2006 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition